MAUDE Adverse Event Report: Medical Components, Inc. VASCU-PICC®

Medical Components, Inc. VASCU-PICC®
Model Number MD17012601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Picc dressing noted to have drainage so primary rn asked for assistance changing dressing.Once old, soiled dressing was taken down, leaking noted to be coming from actual catheter and not from insertion site.Md notified and picc removed.Picc team attempted to get a new picc line but was unable to see a vein that she felt comfortable using.Piv placed instead.Brusing noted around the insertion site.Once picc removed, further inspection confirmed that there was a hole in actual catheter originating from the white lumen (lumen that had sedation and pressors infusing).
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VASCU-PICC®
Common Device Name
VASCU-PICC
Manufacturer (Section D)
Medical Components, Inc.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
+1(215)256-4201
MDR Report Key50884329
Report Number2518902-2026-00068
Device Sequence Number9939831
Product Code LJS
UDI-Device Identifier00884908142167
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMD17012601
Device Catalogue NumberMD17012601
Device Lot NumberMSDH980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown